Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.49 Facteur d'impact sur 5 ans: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v12.i8.60
pages 801-809

More Exact Solutions for Incompressible Couple Stressed MHD Aligned Fluid Flows in a Porous Medium Channel

S. Islam
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China
Chaoying Zhou
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China
S. Ul Islam
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China

RÉSUMÉ

In this paper, exact solutions are derived for two-dimensional incompressible couple stressed, electrically conducting, magnetohy dro dynamics (MHD) aligned fluid flows in a porous medium channel. The viscosity coefficient in the Brinkman modification of Darcy's law is assumed constant in this modeling. The solutions are obtained for both infinitely and finitely conducting fluids, and the results are compared with the published results where the similarities and contrasts are acknowledged.